Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What does it mean to have a sliver of fluid in endometrial cavity?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11241 Questions
What does it mean to have a sliver of fluid in endometrial cavity? What are the consequences?
Posted Tue, 11 Feb 2014 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Can be a normal finding. Detailed Answer: Hello, Thanks for trusting us with your health concern. The presence of a sliver of fluid in the endometrial cavity detected on ultrasound scan with no other symptoms can be a normal finding. This can happen due to menstrual bleeding infection in the uterine cavity like endometriosis or an endometrial malignancy if the fluid is of considerable amount and associated with symptoms like pain and irregular bleeding in perimenopausal women. You can get a repeat ultrasound scan done after 8-10 weeks to monitor the progress. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor